MathSciNet Relay Station
MathSciNet bibliographic data
MR216333 (35 #7167) 47.48
Putnam, C. R. Perturbations of bounded operators. Nieuw Arch. Wisk. (3) 15 1967 146–152.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement